# SDR DALA2015081505236

- Difficulty date: August 15, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 63,262 hours, 15,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PUNCTURED 34 INCHES AFT OF L1 DOOR CUTOUT.  SKIN REPAIRED IAW ERA 538496-14.
